# SDR DALA2017060904567

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 47,684 hours, 32,969 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE BELOW  ZFS 52, HAS 53 ELONGATED FASTENER HOLES.  COMPLIED WITH PRI 559269-14 REV 0 AND ER/A 559269-14AD REV ORIGINAL.
